MAUDE Adverse Event Report: CARDINAL HEALTH EPUMP 1000ML SAFETY SCREW SPIK; PUMP, INFUSION, ENTERAL

CARDINAL HEALTH EPUMP 1000ML SAFETY SCREW SPIK; PUMP, INFUSION, ENTERAL
Model Number 775100
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will be returned for evaluation however after a sufficient amount of time has passed, the sample was not returned; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.  as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.  if additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reports: the device was installed and a leak was observed from the connection.There was no patient injury, medical intervention, or adverse reaction was associated with this event.

Brand Name
EPUMP 1000ML SAFETY SCREW SPIK
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
CARDINAL HEALTH
15 hampshire street
mansfield MA 02048
MDR Report Key12606040
Report Number1282497-2021-10641
Device Sequence Number13806433
Product Code LZH
UDI-Device Identifier10884521155817
UDI-Public10884521155817
Combination Product (Y/N)N
Initial Reporter CountryCO
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number775100
Device Catalogue Number775100
Device Lot Number202230364
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/05/2021
Initial Report FDA Received Date10/11/2021
Patient Sequence Number1